Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why cramps?

Hello I got my last depo shot in December I was suppose to get my second shot in February but never went and every since Feb I been cramping and still no af.is anyone going through this too? I feel sick to my stomach at times I don't know why.

Answer Question
 
ms.keisha17

Asked by ms.keisha17 at 1:26 AM on Mar. 24, 2011 in Health

Level 6 (145 Credits)
Answers (1)
  • You're probably pregnant, I got the depo shot and I hated those 3 months of my life it made me gain so much weight! Well I am on the IUD now and barely starting to lose all the extra weight!
    MOM2DYLnHAYLEE

    Answer by MOM2DYLnHAYLEE at 8:39 PM on Mar. 24, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN